Vol 13, No 2 (2015)

August

Table of Contents

Articles

Convergence of AFEM for Second Order Semi-linear Elliptic PDEs PDF
Thanatyod Jampawai, Khamron Mekchay 259 - 276
Invertibility of the Related Spaces of a Fuzzy Topological Space PDF
Anjaly Jose, Sunil C. Mathew 277 - 289
Intuitionistic Fuzzy Hyperideal Extensions of Semihypergroups PDF
Kostaq Hila, Luljeta Kikina, Bijan Davvaz 291 - 305
Common Fixed Point Theorems for the Finite Family of Uniformly Quasi$-$sup $(f_n)$ Lipschitzian Mappings and $g_n-$Expansive Mappings in Convex Metric Spaces PDF
S. Kamkong, O. Tripak 307 - 317
On the Diamond Operator Related to Nonlinear Beam Equation PDF
Wanchak Satsanit 319 - 336
Common Coupled Coincidence and Coupled Fixed Point of C-Contractive Mappings in Generalized Metric Spaces PDF
Mujahid Abbas, Wasfi Shatanawi, Talat Nazir 337 - 351
On Near Armendariz Ideals PDF
Khadijeh Khalilnezhad, Hamid Haj Seyyed Javadi 353 - 357
On the Record Range PDF
Ramin Kazemi 359 - 367
A Generalization of Ciric Quasi-Contractions for Maps on S-Metric Spaces PDF
Nguyen Trung Hieu, Nguyen Thi Thanh Ly, Nguyen Van Dung 369 - 380
Linear Maps Preserving the Generalized Projection PDF
Samir Kabbaj, Ahmed Charifi, Abedellatif Chahbi 381 - 389
Analytical Method for the Solution of Inverse Parabolic Problem PDF
Abdolsadeh Neisy 391 - 398
A Congruence Relation in Partially Ordered Sets PDF
C. Ganesamoorthy, SG. Karpagavalli 399 - 403
Approximation of Fixed Points of Nonexpansive Mappings by Modified Krasnoselski-Mann Iterative Algorithm in Banach Space PDF
Yekini Shehu, G.C. Ugwunnadi 405 - 419
Some Inequalities Concerning the Polar Derivative of a Polynomial PDF
Abdullah Mir, Bilal Dar 421 - 430
Equivalence Problem for The Canonical Form of Linear Second Order Parabolic Equations PDF
Ekkarath Thailert 431 - 447
Rate of Convergence of P-Iteration and S-Iteration for Continuous Functions on Closed Intervals PDF
Prayong Sainuan 449 - 457
Location of Zeros of Polynomials PDF
Suhail Gulzar Mattoo, N. A. Rather 459 - 463
Convergence Theorems of a New Three-Step Iteration for Nonself Asymptotically Nonexpansive Mappings PDF
Birol Gunduz, Sezgin Akbulut 465 - 480
Strong Convegence Theorems for General Equilibrium Problems and Fixed Point Problems in Banach Spaces PDF
Uthai Kamraksa, Chaichana Jaiboon 481 - 495
Note on the Properties of Type II_1 Sub Factors induced from Non-Degenerate Commuting Square PDF
M. Khoshkam, B. Mashood 497 - 508
Decompositions of Generalized Continuity in Grill Topological Spaces PDF
Shyamapada Modak 508 - 515
Retraction notice to “On the Parametric Interest of the Black-Scholes Equation” [Thai Journal of Mathematics 11(2) 491-498] PDF
Amnuay Kananthai 517


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|